# SDR UPS202849

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON THE RIGHT WING INBOARD FORE FLAP ON THE INBOARD END UPPER SURFACE. MAINTENANCE REPAIRED BY REMOVING DELAMINATION AND PRIOR REPAIR PER SRM 51-40-06 AND FINAL REPAIR PER SRM 51-40-00.
